# SDR ASAA2023080444441

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,987 hours, 16,662 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON APU OVHT/FIRE TEST PRIOR TO TOW #2 ENGINE T/FIRE HANDLE FAILS TO ILLUMINATE. GROUNDED - YES. ON DEFERRAL.
